# SDR AALA201811019011

- Difficulty date: October 31, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N818AW
- Make and model: Airbus A319-132
- Aircraft serial: 1375
- Aircraft time: 58,280 hours, 25,793 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: D5528000301300
- Part serial: CC2343
- Condition: Excess Play
- Location: Zone 300
- Part time: 58,280 hours, 25,793 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: MAINTENANCE FOUND THE RIGHT HAND ELEVATOR TO HAVE EXCESSIVE PLAY RESULTING IN AIRFRAME VIBRATION. MAINTENANCE REPLACED THE ELEVATOR PER TASK CARD 26L30027001.
